# SDR FDEA201410113114

- Difficulty date: October 11, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N36108
- Condition: Corroded
- Location: Bs 1636-1662
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SKIN RUNNING UNDER LAP SEAM AT STRINGER 26L FROM BS 1636 - 1662.  REPAIRED IAW EA F-5330-T0309699 PT 1.  MAJOR REPAIR.
